MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; MVP-10 VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; MVP-10 VENTILATOR
Model Number MVP-10
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer could find nothing wrong with the device.When we put it through calibration testing in february, we had not been informed of any malfunction.We only became aware of this incident report because the fda forwarded the user facility's mdr report to us.The nature of the narrative leads us to believe that the transport team ran out of compressed gas to power this pneumatic ventilator.We do not believe that the ventilator itself malfunctioned.
 
Event or Problem Description
Narration from user of transport ventilator: see (b)(4) for full details.After 30 minutes of ventilation, the ventilator stopped supplying a pressure cycle."the patient was quickly transitioned to hand ventilation without difficulty.".

Brand Name
BIO-MED DEVICES
Common Device Name
MVP-10 VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
MDR Report Key5736201
Report Number1218704-2016-00003
Device Sequence Number3085
Product Code CBK
UDI-Device Identifier00813841020898
UDI-Public00813841020898
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Respiratory Therapist
Device Model NumberMVP-10
Device Catalogue Number2010IB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2016
Initial Report FDA Received Date06/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 DA